It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-24-2012, 11:35 AM   #1
Newbie
(female)
 
Join Date: Mar 2012
Location: South Africa
Posts: 5
Liddiebee HB User
Palpitations and on Seroquel

I have recently had ECT for my bipolar disorder in hospital. Subsequently been put on Seroquel 3oomg. Now i am waking up at night with rapid heartbeat. Feels as though my heart is beating in my throat! Can anyone help? Could this perhaps be due to the Seroquel? Its freaking me out.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Depakote ER, Zoloft, Seroquel firefly18854 Mental Health 1 01-20-2010 08:40 PM
seroquel how to stop taking julie229 Mental Health 2 01-12-2008 03:56 PM
Risperdal, Seroquel paddler Mental Health 6 12-15-2007 06:47 PM
Help! I need answers about seroquel-PLEASE canyonspirit72 Mental Health 14 09-25-2007 05:14 AM
Need to stop taking Seroquel jleegamboa Mental Health 10 09-25-2006 03:07 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!